MathSciNet Relay Station
MathSciNet bibliographic data
MR1308017 58E20 (30C75 30F45)
Li, Peter; Tam, Luen-Fai; Wang, Jiaping Harmonic diffeomorphisms between Hadamard manifolds. Trans. Amer. Math. Soc. 347 (1995), no. 9, 3645–3658.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement